# SDR CALA9601574

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14814
- Make and model: Doug DC-9-82
- Aircraft serial: 49112
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Lav Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT AFT SERVICE DOOR THRESHOLD WEB AT AFT LOWER CORNER CORRODED. THE CORRODED WEB SECTION WAS REMOVED. A NEW WEB REPAIR SECTION WAS FABRICATED AND INSTALLED IAW SRM 51-10-03 AND 53-01, FIGURE 2.
